Hi. Me and my girlfriend had unprotected sex in 4 September, which is her 9th day, her cycle is usually more than 30 days. I ejaculated outside 100% but we still took a Postinor-1 within 1 hour later in fear of precm. 5 days later she had a period-like bleeding that lasted for about 3 to 4 days. The bleeding was heavy enough just like her period according to her. 18 September she took a pregnancy test and it showed negative. After she took the pill she did not have any side-effect at all, until today (20 September) she experienced quite heavy headache followed with slight nauseous, she also said that she may have vaginal discharge on 19 September. All of those symptoms look very like pregnancy symptoms to my knowledge. Could this mean the pill has failed us and she got pregnant ?
All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.